MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE LOOP PLUS ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US LUPINE LOOP PLUS ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210708
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: mitek employe.Investigation summary: the complaint device was not returned by the customer after multiple attempts to retrieve the device therefore, device is not available for a physical evaluation.This complaint is not confirmed.We could not identify the complaint device with respect to its lot number since the lot numbers were not etched on the devices and the user did not specify.It is probable that the failure is not related to product design or assembly.Based on the manufacturing investigation, the manufacturing process was performed according to the process requirement and is not the root cause of this issue.Rather, the package may have been exposed to high temperature over a period of time, thus causing the plastic anchor material to soften and deform.Other than this possibility, a root cause for the user to have experienced this failure cannot be determined.The dhr review indicated that this batch of 300 devices were processed without incident therefore, there is no evidence of manufacturing anomalies on the records reviewed.A review of the depuy synthes mitek complaints system revealed no complaints of any type for this lot of 300 devices that was released to distribution.Based on the information available this complaint will be accounted for and monitored via post market surveillance activities.However, if additional information is made available, the investigation will be updated as applicable.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot.Dhr review: part number: 210708, supplier lot number: l374611, qty.Of lot: 300, release to warehouse date: 05/11/2017, manufacturing date: 25/04/2017, expiration date: 03/31/2020, supplier: neuchatel, manufacturing site: (b)(4).No ncr, no relevance to complaint condition: no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The sales rep reported via phone that two of the customer's lupine loop plus with orthocord were bent at the distill tip prior to a shoulder procedure.The case was completed with another like device.There were no patient consequences or delays.The devices are being returned.This is report 2 for 2 (b)(4).

Brand Name
LUPINE LOOP PLUS ANCHOR W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9069660
Report Number1221934-2019-58332
Device Sequence Number1984537
Product Code MAI
UDI-Device Identifier10886705001064
UDI-Public10886705001064
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number210708
Device Lot NumberL374611
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1